Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why are most old people on cholesterol medications ?

Why Are Most Old People On Cholesterol Medications to lower cholesterol? is their's higher than young people It seems all the old people I know are on medications to lower cholesterol, while none of my younger friends are. Why is this? Are more old people on thes meds because they spent their whol;e lives eating high fat/ cholesterol diets and it builds up over the years in the arteries? is it cuase they spent their lives eating high cholesterol and it built up over the years in their arteries or is it just cause most people don t go to the doctor and get their cholesterol levels checked until they already develop health problems or most doctors don t check cholesterol levels in young people?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Atherosclerotic disease manifests as age advances. So more of elderly are likely to become symptomatic and treated.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor